# SDR FDEA201403110484

- Difficulty date: March 11, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 71,665 hours, 16,515 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC230524
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP OTBD EDGE RIB SKIN FOUND WITH MISSING MATERIAL ABOUT 4.0 INCHES  X 4.5 INCHES.  DAMAGED SKIN REMOVED AND REPLACED IAW SRM 51-35-01 REVISION 55.  SKIN FABRICATED IAW DWG ARC2305 REVISION C.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 120.
